Inequalities for the score constant in matching random sequences

Chow, Yunshyong, Zhang, Yu . Journal of Applied Probability 1999. 36 (2) :601-606

Locate this article in:

Bibtex

@article{CIS-156720,
  Author = {Chow, Yunshyong and Zhang, Yu},
  Title = {Inequalities for the score constant in matching random sequences},
  Journal = {Journal of Applied Probability},
  Volume = {36},
  Number = {2},
  Year = {1999},
  Pages = {601--606},
  Keywords = {62E20 (MSC2000), 62P10 (MSC2000), Sequence matching}
}

Similar articles